For allmost two years I have been suffering with chronic repiratory infections. They come at least X1 monthly (sometimes more often). I have had a CT scan of my sinus cavity=normal. All lab work is normal.
Chest X-ray=normal. I have seen an ear,nose, throat specialist and an allergist/immunolgist without reflief. I was given a pnemonia vaccine and have tried a mulitude of cold and allergy medications, including inhalers. Some had no effect or intolerable side effects. Others, such as Singular made my symptoms worse. Currently, they have me on Flonase and Aerohist. The combination of these to drugs seems to have decreased the severity of the sicknesses but has not eliminated the frequency of them.
The episode always starts the same way. I get an odd feeling in my chest. A few days later comes a sore throat, then my sinuses bother me. Once this happens I get a really sick feeling and often have to miss work. It can last from 4 to 10 days. When it clears up I fell a 100% but within four weeks it always return. The Flonase and Aerohist seems ot have stopped it from getting into my sinuses, which in turn keeps away the fever and need to stay in bed all day. However, I still feel sick and drag through the work day and cannot wait to go home to bed. It also interferes with most social activities.
Currently, no one has been able to offer me a diagnosis or an effective treament. If anyone knows what could be causing this problem or offer advice, it would be greatly appreciated. The only other info I can offer is two things occured concomitantly at the time the sicknesses began. I started a new job, although no one else with whom I work has these symptoms. My home also suffered watered damage, which resulted in moldy insulation. However, I have been out of that environment for allmost a year.
Any help or suggestions would be greatly appreciated. It is awfull being sick continually.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?